# SDR COMA0860205

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,795 hours, 31,937 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9649 - EN ROUTE FROM YUL TO PVD RECEIVED GEAR DISAGREE WARNING AT FLT LEVEL 280, WITH RED NOSE GEAR INDICATION.  EMERGENCY DECLARED, PERFORMED MANUAL RELEASE TO LANDING GEAR.  AIRCRAFT LANDED SAFELY IN PVD.  REMOVED AND REPLACED NLG RIGHT DOWNLOCK PROX SENSOR WIRE HARNESS.
